Title
Codimension four singularities of reflectionally symmetric planar vector fields Codimension four singularities of reflectionally symmetric planar vector fields
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Barcelona ,
Source (journal)
Publicacions matematiques / Universidad Autónoma de Barcelona. Departmento de Matematicas. - Barcelona
Volume/pages
43(1999) , p. 501-533
ISSN
0214-1493
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle